EconPapers    
Economics at your fingertips  
 

Large deviations of generalized method of moments and empirical likelihood estimators

Taisuke Otsu

Econometrics Journal, 2011, vol. 14, issue 2, 321-329

Date: 2011
References: Add references at CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: Large Deviations of Generalized Method of Moments and Empirical Likelihood Estimators (2011) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:ect:emjrnl:v:14:y:2011:i:2:p:321-329

Ordering information: This journal article can be ordered from
http://www.ectj.org

Access Statistics for this article

Econometrics Journal is currently edited by Richard J. Smith, Oliver Linton, Pierre Perron, Jaap Abbring and Marius Ooms

More articles in Econometrics Journal from Royal Economic Society Contact information at EDIRC.
Series data maintained by Wiley-Blackwell Digital Licensing ().

 
Page updated 2017-06-28
Handle: RePEc:ect:emjrnl:v:14:y:2011:i:2:p:321-329